# SDR UHLA2015030400241

- Difficulty date: March 4, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N868RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000131
- Aircraft time: 20,895 hours, 15,886 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT RT SERVICE DOOR PNEUMATIC BOTTLE ASSEMBLY LOW PRESSURE.  FOUND AFT RT SERVICE DOOR PNEUMATIC BOTTLE LEAKING NITROGEN.  R & R DIAPHRAGM AND O-RINGS. SERVICED AFT RT SERVICE DOOR PNEUMATIC BOTTLE ASSY TO 2350 PSI AT 20 DEGREES C, 160 BAR REF AMM 52-42-53 AND 52-42-51.
